Chengjian Zhang
Results

Journal Article
Implicit Runge-Kutta-Nyström Methods with Lagrange Interpolation for Nonlinear Second-Order IVPs with Time-Variable Delay
Advances in Applied Mathematics and Mechanics, Vol. 16 (2024), Iss. 2 : pp. 423–436

Journal Article
Optimal Error Estimates of a Linearized Crank-Nicolson Galerkin FEM for the Kuramoto-Tsuzuki Equations
Communications in Computational Physics, Vol. 26 (2019), Iss. 3 : pp. 838–854

Journal Article
Boundary Value Methods for Caputo Fractional Differential Equations
Journal of Computational Mathematics, Vol. 39 (2021), Iss. 1 : pp. 108–129

Journal Article
A High-Order Accuracy Method for Solving the Fractional Diffusion Equations
Journal of Computational Mathematics, Vol. 38 (2020), Iss. 2 : pp. 239–253

Journal Article
A High-Order Accuracy Method for Solving the Fractional Diffusion Equations
Journal of Computational Mathematics, Vol. 38 (2020), Iss. 2 : pp. 239–253

Journal Article
A General Class of One-Step Approximation for Index-1 Stochastic Delay-Differential-Algebraic Equations
Journal of Computational Mathematics, Vol. 37 (2019), Iss. 2 : pp. 151–169

Journal Article
Exponentially Fitted Trapezoidal Scheme for a Stochastic Oscillator
Journal of Computational Mathematics, Vol. 35 (2017), Iss. 6 : pp. 801–813

Journal Article
Strong Predictor-Corrector Approximation for Stochastic Delay Differential Equations
Journal of Computational Mathematics, Vol. 33 (2015), Iss. 6 : pp. 587–605

Journal Article
Boundedness and Asymptotic Stability of Multistep Methods for Generalized Pantograph Equations
Journal of Computational Mathematics, Vol. 22 (2004), Iss. 3 : pp. 447–456

Journal Article
Linearized Transformed L1 Galerkin FEMs with Unconditional Convergence for Nonlinear Time Fractional Schrödinger Equations
Numerical Mathematics: Theory, Methods and Applications, Vol. 16 (2023), Iss. 2 : pp. 348–369

Journal Article
One-Step Multi-Derivative Methods for Backward Stochastic Differential Equations
Numerical Mathematics: Theory, Methods and Applications, Vol. 12 (2019), Iss. 4 : pp. 1213–1230

Journal Article
One-Parameter Finite Difference Methods and Their Accelerated Schemes for Space-Fractional Sine-Gordon Equations with Distributed Delay
Journal of Computational Mathematics, Vol. 42 (2024), Iss. 3 : pp. 705–734